South Carolina, 2008

Damaging Wind in South Carolina, August 3, 2008

August 3, 2008 · NWS CHS · 1 event in 1 county or zone

A weak frontal boundary lifting northward through southern South Carolina resulted in a few strong to severe thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

A weak frontal boundary lifting northward through southern South Carolina resulted in a few strong to severe thunderstorms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Aug 3, 6:32 AM EST, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 3, 6:32 AM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
732 AM EDT SUN AUG 3 2008

.SYNOPSIS...
A WEAK UPPER TROUGH THIS WEEKEND WILL GIVE WAY TO AN UPPER RIDGE
THROUGH THE FIRST HALF OF NEXT WEEK. A COLD FRONT WILL APPROACH
THE REGION LATE NEXT WEEK INTO NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A STRONG CONVECTIVE OUTFLOW MOVED THROUGH MUCH OF SOUTHERN SOUTH
CAROLINA EARLIER THIS MORNING BEFORE LOSING STEAM AND STALLING NEAR
THE SAVANNAH RIVER. TEMPERATURES BEHIND THE BOUNDARY DROPPED
QUICKLY INTO THE 70S WHILE DEWPOINTS ACROSS MUCH OF THE NORTHERN
HALF FELL IN THE MIDDLE 60S. THAT TEMPORARY AIRMASS WAS VASTLY
DIFFERENT THAN THE ONE IN CONTROL OF SOUTHEAST GEORGIA AND THE
COASTAL WATERS. WITH THE DISSIPATION OF THE EARLIER CONVECTION
WINDS HAVE ALREADY SWITCHED BACK TO SW WITH DEWPOINTS AGAIN
MOISTENING. THE RESIDUAL BOUNDARY SHOULD REMAIN DRAPED ACROSS THE
AREA TODAY WHILE TEMPERATURES WARM AGAIN INTO THE 90S MOST AREAS.
POOLING LOW-LEVEL MOISTURE IN SOUTHEAST GEORGIA SHOULD ALLOW A
MODERATE CU FIELD TO DEVELOP BY LATE MORNING WITH SKIES
POTENTIALLY MOSTLY CLOUDY BY AFTERNOON. ACROSS SOUTHERN
SC...DEWPOINTS MAY BE A DEGREE OR TWO LOWER THAN ELSEWHERE TO
START THE DAY AND A LITTLE DEBRIS CLOUDINESS FROM OVERNIGHT MCS
WILL EXIST AROUND DAYBREAK.

THE PROFILE WILL BE STRONGLY CAPPED OVER SOUTHERN SC AND A SOLID
WESTERLY 925 MB WIND SHOULD KEEP THE SEABREEZE PINNED TO THE COAST
UNTIL LATE AFTERNOON. CONVECTION SHOULD REMAIN ISOLATED AT BEST IN
THIS REGION. A BIT MORE ACTIVITY IS EXPECTED IN SOUTHEAST GEORGIA
WHERE MID-LEVELS REMAIN COOLER...MORE LOW-LEVEL MOISTURE
EXISTS...AND THE STALLED FRONT MAY PROVIDE SOME ENHANCED
CONVERGENCE. THE CAP IS STILL EXPECTED TO BE PRETTY STRONG WITH
CONVECTIVE TEMPS IN THE LOWER 90S...SO A SLOW START BUT EVENTUAL
INCREASE IN COVERAGE ANTICIPATED. WILL FEATURE SOME 30 POPS FAR
SOUTH WITH SLIGHT CHANCE ELSEWHERE.

ONGOING HEAT ADVISORY STILL LOOKS ON TRACK. HIGH TEMPS MAY BE A
DEGREE OR TWO LOWER THAN PREVIOUSLY PROGGED...ESPECIALLY NORTHERN
AREAS DUE TO A COOLER START AND POTENTIAL FOR RESIDUAL MID AND
HIGH CLOUDS THIS MORNING. HOWEVER DEWPOINTS IN THE LOWER TO MIDDLE
70S SHOULD STILL RESULT IN 105+ HEAT INDEX IN MANY AREAS FOR 2-3
HOURS THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
ANOTHER WEAK SHORTWAVE IS BEING INDICATED BY THE NAM AND GFS THIS
EVENING ALTHOUGH THERE SHOULD BE SIGNIFICANTLY LESS UPPER SUPPORT
FOR AN ORGANIZED MCS. WE NO LONGER HAVE MUCH IN THE WAY OF JET
DYNAMICS AND THE MID-LEVELS DO NOT APPEAR AS COOL. HOWEVER
THERMODYNAMIC FIELDS SHOULD SUPPORT AT LEAST SCATTERED SHOWERS AND
STORMS THROUGH THE EVENING HOURS. WILL INCLUDE SLIGHT CHANCE POPS
DURING THE EVENING.

THE UPPER RIDGE IS EXPECTED TO BEGIN ITS EASTWARD PUSH ON MONDAY
WITH 500 MB HEIGHTS INCREASING BY NEARLY 60 METERS ACROSS THE
FORECAST AREA. THIS WILL PUSH IN HIGHER THICKNESSES...BUT ALSO
QUITE A BIT MORE DRY AIR IN THE LOWER AND MIDDLE LEVELS. MODEL
SOUNDINGS SHOW SIGNIFICANTLY LESS CAP BUT SFC DEWPOINTS WILL
PROBABLY MIX INTO THE LOWER 70S MOST AREAS. THIS YIELDS RATHER
POOR INSTABILITY PARAMETERS HOWEVER THE SEABREEZE SHOULD PUSH
INLAND AN HOUR OR TWO EARLIER THAN TODAY. SLIGHT CHANCE POPS
SHOULD SUFFICE. ANOTHER HEAT ADVISORY MAY BE REQUIRED ALTHOUGH A
MUCH SMALLER AREA LOOKS TO MEET CRITERIA AT THIS TIME.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
THE MAIN THEME FOR MID WEEK CONTINUES TO BE THE BUILDING SUMMER
HEAT AND HUMIDITY. SIMILAR MODEL TRENDS CONTINUE THE MID LEVEL RIDGE
EXPANSION OVER OUR REGION...PEAKING BY WED. FOR TUE...DIURNAL
CONVECTION WILL PROBABLY BE RELATIVELY ISOLATED OVER THE REGION WITH
POOR MID LEVEL ENVIRONMENTS AND 2C CAPS AT MIDDAY ON REGIONAL
SOUNDINGS. HEAT ADVISORY CRITERIA SHOULD BE MET MANY AREAS ON TUE
AND WILL NEED TO MONITOR FOR CONDITIONS APPROACHING EXCESSIVE HEAT
CRITERIA ALONG PARTS OF COASTAL SOUTH CAROLINA ON WED. IT APPEARS A
GOOD BET ALMOST ALL OF OUR FORECAST AREA WILL SEE 105-110 HEAT
INDICES WED AFTERNOON.

THU AND FRI...THE RIDGE SHOULD BEGIN TO GIVE WAY TO A DEVELOPING
UNSEASONABLY AMPLIFIED PATTERN OVER THE EASTERN UNITED STATES.
FOR OUR AREA...INCREASING MID LEVEL FLOW BECOMES QUITE SIGNIFICANT
FOR THIS TIME OF YEAR AND MAY OPEN THE DOOR FOR BOUTS OF IMPRESSIVE
CONVECTION AT TIMES. TEMPERATURES TRENDING MORE TOWARD CLIMO VALUES
BY EARLY IN THE WEEKEND.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
ISOLATED SHOWERS AND TSTMS DEVELOPED ON A DEW POINT GRADIENT ZONE
ALONG I-16 IN SE GEORGIA TO THE W OF SAVANNAH JUST PRIOR TO DAWN
BUT CONVECTION WAS IN A WEAKENING TREND NEARING 12Z. WE INITIALIZED
KSAV WITH VCSH AND A CB MENTION GIVEN LATEST RADAR TRENDS.

REMNANTS OF THE EARLIER OUTFLOW BOUNDARY LINGER AROUND THE SAVANNAH
RIVER ENTRANCE AND MODELS SUCH AS THE NAM AND SREF MAY BE FOCUSING
ON THIS BOUNDARY LATER TODAY. MOST OF THE MODELS CAP THE ATMOSPHERE
OFF TIL LATE AFTERNOON WHEN SEA BREEZE INTERACTIONS CAN INTERJECT
HIGHER LOW LEVEL DEW POINTS. WE HAVE MID TO LATE AFTERNOON THROUGH
EVENING CB MENTIONS AT BOTH KCHS AND KSAV TODAY. TONIGHT SHOULD
REMAIN VFR AFTER CB DISSIPATION.

EXTENDED AVIATION OUTLOOK...WITH THE BUILDING HEAT AND HUMIDITY
INTO MID WEEK...WE WILL PROBABLY BEGIN TO SEE MORE IN THE WAY
OF MVFR HZ DURING THE DAY AND BR HZ AT NIGHT. OTHERWISE...GENERALLY
VFR WITH WIDELY SCATTERED AFTERNOON CONVECTION POSSIBLE MON AND
THU...MAINLY ISOLATED STORMS EXPECTED TUE AND WED AFTERNOONS.

&&

.MARINE...
DESPITE THE EARLIER CONVECTIVE OUTFLOW THAT SHIFTED MARINE WINDS
TO N...THE SW SYNOPTIC FLOW HAS ALREADY TAKEN BACK CONTROL NOW
THAT THE STORMS HAVE DISSIPATED. WINDS OVER THE WATERS WERE
INCREASING OF LATE WITH SPEEDS NEAR 20 KT IN AREAS BEYOND 10 NM
OFF THE COAST. ANOTHER TIGHT GRADIENT EXPECTED OVER THE WATERS
THIS AFTERNOON AND EVENING ALTHOUGH GEOSTROPHIC WINDS LOOK ABOUT
10 KT LOWER THAN YESTERDAY EVENING. WINDS SHOULD REMAIN JUST BELOW
ADVISORY CRITERIA SIMILAR TO LAST NIGHT.

EVEN WITH THE UPPER RIDGE BUILDING MID WEEK...NOT MUCH CHANGE
TO A PERSISTENT FORECAST WITH 15-20 KT OF SW FLOW DURING THE
MON NIGHT AND TUE NIGHT TIME FRAMES. TYPICAL LOWER SPEEDS IN THE
MORNING HOURS TUE AND WED. BY THU...MORE PINCHING WILL LIKELY
BRING SIMILAR CONDITIONS WITH POSSIBLE SUSTAINED 20 KT SSW
WINDS DURING THE EVENING HOURS OFF THE CHARLESTON COUNTY COAST
AT TIMES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     GAZ118-119.
SC...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     SCZ043>045-047>051.
MARINE...NONE.

&&
Hazardous weather outlook, Aug 3, 3:50 AM EST, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
450 AM EDT SUN AUG 3 2008

AMZ330-350-352-354-374-041000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
450 AM EDT SUN AUG 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ043>045-047>051-041000-
INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
450 AM EDT SUN AUG 3 2008

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS HEAT...THE COMBINATION OF HIGH TEMPERATURES IN THE 90S
AND SIGNIFICANT HUMIDITY MAY PRODUCE HEAT INDEX VALUES AT LEAST 105
DEGREES IN SOME AREAS EACH AFTERNOON. HEAT INDICES COULD APPROACH
110 DEGREES BY MID WEEK...ESPECIALLY IF COVERAGE OF THUNDERSTORMS
REMAINS SPARSE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ040-042-041000-
ALLENDALE-HAMPTON-
450 AM EDT SUN AUG 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS HEAT...THE COMBINATION OF HIGH TEMPERATURES IN THE 90S
AND SIGNIFICANT HUMIDITY MAY PRODUCE HEAT INDEX VALUES AT LEAST 105
DEGREES IN SOME AREAS EACH AFTERNOON. HEAT INDICES COULD APPROACH
110 DEGREES BY MID WEEK...ESPECIALLY IF COVERAGE OF THUNDERSTORMS
REMAINS SPARSE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ087-088-099>101-114>117-137>141-041000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-LONG-INLAND LIBERTY-COASTAL LIBERTY-
INLAND MCINTOSH-COASTAL MCINTOSH-
450 AM EDT SUN AUG 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP OVER SOUTHEAST GEORGIA DURING THE AFTERNOON
AND CONTINUE INTO THE EARLY EVENING. THERE IS A CHANCE THAT A
COUPLE STORMS COULD BECOME STRONG OR SEVERE...PRODUCING GUSTY
WINDS...FREQUENT LIGHTNING AND PERHAPS SOME HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS HEAT...THE COMBINATION OF HIGH TEMPERATURES IN THE 90S
AND SIGNIFICANT HUMIDITY MAY PRODUCE HEAT INDEX VALUES AT LEAST 105
DEGREES IN SOME AREAS EACH AFTERNOON. HEAT INDICES COULD APPROACH
110 DEGREES BY MID WEEK...ESPECIALLY IF COVERAGE OF THUNDERSTORMS
REMAINS SPARSE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

GAZ118-119-041000-
INLAND CHATHAM-COASTAL CHATHAM-
450 AM EDT SUN AUG 3 2008

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SEVERE THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP OVER SOUTHEAST GEORGIA DURING THE AFTERNOON
AND CONTINUE INTO THE EARLY EVENING. THERE IS A CHANCE THAT A
COUPLE STORMS COULD BECOME STRONG OR SEVERE...PRODUCING GUSTY
WINDS...FREQUENT LIGHTNING AND PERHAPS SOME HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS HEAT...THE COMBINATION OF HIGH TEMPERATURES IN THE 90S
AND SIGNIFICANT HUMIDITY MAY PRODUCE HEAT INDEX VALUES AT LEAST 105
DEGREES IN SOME AREAS EACH AFTERNOON. HEAT INDICES COULD APPROACH
110 DEGREES BY MID WEEK...ESPECIALLY IF COVERAGE OF THUNDERSTORMS
REMAINS SPARSE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Aug 3, 7:19 AM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
819 AM EDT SUN AUG 3 2008

SCZ044-045-031245-
BERKELEY-DORCHESTER-
819 AM EDT SUN AUG 3 2008

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL DORCHESTER AND WESTERN
BERKELEY COUNTIES THROUGH 845 AM EDT...

AT 818 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR HUSSERTOWN...OR
ABOUT 13 MILES WEST OF MONCKS CORNER...MOVING EAST AT 13 MPH.

AREAS IN AND AROUND LAKE MOULTRIE...BONNEAU BEACH...CROSS...MONCKS
CORNER...PINOPOLIS AND RIDGEVILLE WILL BE IMPACTED THROUGH 845 AM
EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
Special weather statement, Aug 3, 7:43 AM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
843 AM EDT SUN AUG 3 2008

SCZ045-031345-
BERKELEY-
843 AM EDT SUN AUG 3 2008

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL BERKELEY COUNTY THROUGH
945 AM EDT...

AT 842 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR CHICORA...OR
ABOUT 8 MILES WEST OF MONCKS CORNER...MOVING EAST AT 13 MPH.

AREAS IN AND AROUND LAKE MOULTRIE...BONNEAU...BONNEAU
BEACH...CROSS...HUGER...MONCKS CORNER AND PINOPOLIS WILL BE IMPACTED
THROUGH 945 AM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT
DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.

The radar

The Charleston,SC radar (KCLX), 100 km away, was scanning. The volume nearest the first event began at 12:52 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Berkeley

When
August 3, 7:50 AM EST
Where
Berkeley County, 4.49 mi SSE of Pigeon Bay
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
33.210, -80.200

Law enforcement reported a tree down at the intersection of Mudville Road and Highway 176.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in South Carolina in 2008Every state in 2008This day in weather historyWarnings in South Carolina, August 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 124408.